# SDR K11A2020010305

- Difficulty date: November 23, 2018
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 73,325 hours, 44,925 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B AFT UPPER SIDE OF FRONT SPAR CHORD LUG HAS GOUGED AREAS AROUND WASHER
